I am 28 year old male, smoker, not diabetic and no hypertension. currently not taking any medications. It all started about 6 months ago, when i tried Viarga.. i liked the drug and started using it every now and then !! about three months ago, after taking 25 mg of sildenafil i experienced erection for the whole night and was not painful .. me and my girlfriend had sex three times and it was vigerous sexual contact .. the next morning my penis was 70% erected when i woke up and was curved laterally .. several weeks later, there was some physical changes of the penis.. there is two blood vessels dilated on both sides of the penis both during erection and flaccid state, the penis is curved toward the left side, to be more precise, the head of the penis is toward the left side which seems to be because of a necrotic area right before the head of the penis.. there is a decrease in the width of the penis and erections are not as strong as before. When i read about side effects of Viagra, i noticed priaprism as one of the side effects which may lead to gangrene .. my question is what are the signs and symptoms of both wet and dry gangrene, and also i would appreciate it if you tell me your opinion about the situation. I can't sleep and I can't stop thinking, and i also lost my girlfriend .. I also don't have insurance to go to a urologist, please i would like your advice as fast as you can. thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.